# SDR SWAA2014021725251

- Difficulty date: February 10, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 27,334 hours, 12,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY WAY CTR CEILING PANEL EMERGENCY EXIT LIGHT LENS CRACKED.  R & R LENS IAW MM.
